Record number :
933218
Title of article :
Asymptotic Results for Injection of Reactive Solutes from a Three-Dimensional Well
Author/Authors :
C.J.van Duijn، نويسنده , , I.A.Guerra، نويسنده , , and M.A.P eletier، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2001
Pages :
17
From page :
367
To page :
383
Abstract :
In this paper we consider some asymptotic aspects related to the profile of a reactive solute, which is injected from a well (radius > 0) into a three-dimensional porous medium.W e present a convergence result for ↓ 0 as well as the large time behaviour.R egarding the latter we show that the solute profile evolves in a self-similar way towards a stationary distribution and we give an estimate for the rate of the convergence.This paper extends earlier work of C.J.van Duijn and M.A.P eletier (1996, J. Reine Angew. Math. 479, 77–98), where the two-dimensional case was treated.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2001
Link To Document :
بازگشت